Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 527, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2011, 10:13 PM CDT for Muskogee County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2011, 10:13 PM CDT (03:13 UTC)
- Expired
- Sep 17, 2011, 10:34 PM CDT
- In force
- 21 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2097 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
930
WUUS54 KTSA 180313
SVRTSA
OKC101-111-143-180345-
/O.NEW.KTSA.SV.W.0527.110918T0313Z-110918T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT SEP 17 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 PM CDT
* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
PRESTON...MOVING NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PRESTON
AND BALD HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9606 3586 9604 3589 9604 3593 9601
3587 9582 3586 9581 3586 9579 3580 9567
3559 9592 3569 9615
TIME...MOT...LOC 0313Z 222DEG 18KT 3568 9597
$$1 follow-up statement
385
WWUS54 KTSA 180334
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT SAT SEP 17 2011
OKC101-111-143-180344-
/O.CAN.KTSA.SV.W.0527.000000T0000Z-110918T0345Z/
MUSKOGEE OK-OKMULGEE OK-TULSA OK-
1034 PM CDT SAT SEP 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA...NORTHERN
OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND VERY HEAVY RAIN WILL STILL
BE POSSIBLE WITH THIS STORM.
LAT...LON 3586 9606 3586 9604 3589 9604 3593 9601
3587 9582 3586 9581 3586 9579 3580 9567
3559 9592 3569 9615
TIME...MOT...LOC 0334Z 222DEG 18KT 3576 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 9:35 PM CDT, 38 minutes earlier.
Area forecast discussion, Sep 17, 9:35 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 935 PM CDT SAT SEP 17 2011 .DISCUSSION... LINE OF STORMS NOW PROGRESSING THROUGH THE TULSA METRO AREA HAS UNDERGONE A WEAKENING TREND AS IT HAS ENCOUNTERED AN INCREASINGLY STABLE AIRMASS THAT PUSHED IN FROM THE EAST EARLIER. THE OVERALL THREAT OF SEVERE WEATHER SHOULD CONTINUE TO DIMINISH THROUGH THE NIGHT AS THE STORMS BECOME INCREASINGLY ELEVATED. BUT DO EXPECT THIS COMPLEX TO HEAD SOUTHEAST AND AFFECT MUCH OF THE FORECAST AREA...ALONG WITH OTHER STORMS OVER CENTRAL OKLAHOMA THAT WILL MOVE EAST. HAVE RAISED POPS MOST AREA FOR THE REMAINDER OF THE NIGHT WITH FAR SOUTHEASTERN AREAS LEAST LIKELY TO SEE RAINFALL TONIGHT. HAVE ALSO LOWERED TEMPS INTO THE UPPER 50S LOWER 60S ACROSS NORTHERN AREAS AS THEY ARE COOLED BY THE STORM COMPLEX. && .PREV DISCUSSION... /ISSUED 647 PM CDT SAT SEP 17 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. THUNDERSTORM COMPLEX EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY MID TO LATE EVENING WITH THE POTENTIAL FOR MVFR/BRIEF IFR CONDITIONS. STORMS WILL LIKELY WEAKEN SOMEWHAT...BUT COULD STILL HAVE THE POTENTIAL TO MOVE INTO NORTHWEST AFTER MIDNIGHT. EXACT TIMING/COVERAGE OF CONVECTION STILL UNCERTAIN...HOWEVER TRIED TO USE TEMPO GROUPS TO TIME BEST LIKELY HOOD FOR STORMS GIVEN LATEST RADAR TRENDS/LOCAL MODEL. PREV DISCUSSION... /ISSUED 333 PM CDT SAT SEP 17 2011/ DISCUSSION... SHOWERS AND THUNDERSTORMS WILL BE ENDING ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVER THE NEXT COUPLE HOURS. ATTENTION THEN SHIFTS FURTHER WEST TO THE ACTIVITY DEVELOPING ACROSS NORTHWEST OKLAHOMA. STORMS IN NORTHWEST OKLAHOMA MAY ORGANIZE INTO A SMALL COMPLEX AND MOVE EAST INTO NORTHEAST OKLAHOMA LATER THIS EVENING AND OVERNIGHT. A LESSER CHANCE OF SHOWERS AND THUNDERSTORMS WILL EXIST FURTHER SOUTH AND WEST MAINLY EARLY THIS EVENING AND AGAIN LATE TONIGHT. ONE OR MORE MCS'S MAY BE ONGOING ACROSS KANSAS AND/OR NORTHEAST OKLAHOMA SUNDAY MORNING. ADDITIONAL DEVELOPMENT IS EXPECTED DURING THE DAY SUNDAY ON THE SOUTH AND WEST FLANKS OF ANY EARLY DAY COMPLEXES AS A COLD FRONT MOVES SOUTH INTO THE AREA. A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING ASSUMING EARLY MORNING CONVECTION DOES NOT BECOME TOO WIDESPREAD. LOW RAIN CHANCES WILL PERSIST MONDAY IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BUT OTHERWISE SLIGHTLY COOLER AND DRIER AIR WILL OVERSPREAD THE AREA. WILL SEE A BRIEF WARMUP TUESDAY AHEAD OF THE NEXT COLD FRONT THAT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA WEDNESDAY. LOW RAIN CHANCES WILL CONTINUE INTO THURSDAY AS A STRONG UPPER TROUGH DROPS SOUTH INTO THE AREA. AN UPPER LOW WILL EVENTUALLY CLOSE OFF IN THE BASE OF THIS TROUGH LATE IN THE WEEK. THE MODELS ARE TRENDING FURTHER WEST WITH THIS SYSTEM BUT STILL BELIEVE THE GFS MAY BE TOO FAR WEST. THUS WILL KEEP FRIDAY AND SATURDAY DRY FOR NOW WITH TEMPERATURES NEAR OR SLIGHTLY BELOW THE SEASONAL NORMALS. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 85 63 82 / 100 80 50 10 FSM 64 86 67 83 / 60 70 70 20 MLC 67 87 65 83 / 80 70 60 10 BVO 63 84 59 82 / 100 80 40 10 FYV 57 84 62 79 / 60 80 70 20 BYV 55 83 62 79 / 60 80 70 20 MKO 67 85 65 82 / 80 80 60 10 MIO 59 83 59 81 / 70 80 50 10 F10 67 86 64 82 / 80 70 50 10 HHW 67 88 66 84 / 50 50 60 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...14 LONG TERM....99
Hazardous weather outlook, Sep 17, 9:55 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 955 PM CDT SAT SEP 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 943 PM CDT SAT SEP 17 2011 ...SEVERE WEATHER THREAT DIMINISHING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COMPLEX OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST OKLAHOMA TONIGHT. WHILE THE OVERALL THREAT OF SEVERE WEATHER CONTINUES TO DECREASE AS THE STORMS BECOME INCREASINGLY ELEVATED...HOWEVER WIND GUSTS NEAR 60 MPH AND HAIL UP TO ONE INCH WILL BE POSSIBLE...PRIMARILY WEST OF A LINE FROM TULSA TO MUSKOGEE. THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL AND LOCAL FLASH FLOODING WITH THESE STORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHWEST ARKANSAS LATER TONIGHT BUT THE SEVERE WEATHER THREAT WILL BE MINIMAL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A STRONGER UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION LATE SUNDAY...WHICH SHOULD RESULT IN INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS. THERE WILL BE A LIMITED SEVERE WEATHER THREAT WITH THIS ACTIVITY... WITH THE BEST CHANCE FOR STORMS REACHING SEVERE LIMITS ALONG AND NORTH OF INTERSTATE 44. AFTER A BRIEF BREAK ON MONDAY...THUNDERSTORM CHANCES RETURN TO THE FORECAST TUESDAY NIGHT INTO WEDNESDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Sep 17, 5:21 PM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SAT SEP 17 2011
OKZ054-172245-
OSAGE OK-
521 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 20 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9706 3670 9703 3669 9695 3675 9689
3675 9683 3677 9682 3679 9677 3658 9696
3658 9701 3659 9706 3661 9705 3668 9707
TIME...MOT...LOC 2221Z 214DEG 18KT 3659 9704Local storm report, Sep 17, 8:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL BURBANK 36.69N 96.73W
09/17/2011 E1.75 INCH OSAGE OK PUBLIC
&&
JDSLocal storm report, Sep 17, 8:44 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL WYNONA 36.55N 96.33W
09/17/2011 E0.88 INCH OSAGE OK AMATEUR RADIO
NICKEL AND DIME SIZE HAIL OBSERVED
&&
JDSSpecial weather statement, Sep 17, 9:13 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SAT SEP 17 2011
OKZ055-056-060-061-064-066-067-180300-
CREEK OK-NOWATA OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
913 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN NOWATA...NORTHWESTERN OKMULGEE...
ROGERS...EASTERN TULSA...NORTHWESTERN WAGONER AND WASHINGTON
AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES WEST OF TALALA TO TULSA TO 5 MILES WEST OF
KELLYVILLE...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...LIBERTY...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...BEGGS...
HECTORVILLE...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...
COLLINSVILLE...BROKEN ARROW...STONEBLUFF...COWETA...ONETA...SLICK...
MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE STORMS
AND ALL OUTDOOR ACTIVITIES SHOULD BE SUSPENDED AS THIS STRONG LINE
OF THUNDERSTORMS APPROACHES.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3650 9544 3599 9544 3569 9619 3587 9643
3618 9588 3666 9587
TIME...MOT...LOC 0212Z 301DEG 29KT 3656 9591 3619 9584
3593 9626Special weather statement, Sep 17, 9:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT SAT SEP 17 2011
OKZ066-070-180330-
MUSKOGEE OK-OKMULGEE OK-
938 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
OKMULGEE
AT 938 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WILSON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKMULGEE...MORRIS...
PRESTON...BEGGS...BALD HILL...HECTORVILLE AND OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3586 9606 3586 9579 3579 9564 3544 9604
3547 9609 3555 9609 3555 9619 3561 9619
TIME...MOT...LOC 0238Z 214DEG 23KT 3557 9607Special weather statement, Sep 17, 9:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT SEP 17 2011
OKZ060>062-064>068-070-071-180400-
CHEROKEE OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
959 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE...MUSKOGEE AND NORTHERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK...SOUTHERN MAYES...OKMULGEE...EASTERN
ROGERS...SOUTHEASTERN TULSA AND WAGONER
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 959 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF CLAREMORE TO 3 MILES SOUTH OF
COWETA TO 6 MILES SOUTH OF SLICK...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3597 9576 3650 9564 3614 9497 3564 9509
3563 9513 3560 9513 3535 9583 3571 9650
TIME...MOT...LOC 0259Z 303DEG 25KT 3635 9555 3591 9565
3569 9628The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| Sep 17, 8:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 63 min |
| Sep 17, 8:28 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| Sep 17, 9:13 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner | 47 min |
| Sep 17, 9:38 PM CDT | Special Weather Statement | TSA | Okmulgee | 52 min |
| Sep 17, 9:59 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee, Rogers, Wagoner | 61 min |
| Sep 17, 10:52 PM CDT | Special Weather Statement | TSA | Pawnee | 53 min |
| Sep 17, 11:11 PM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Wagoner | 34 min |
| Sep 18, 12:34 AM CDT | Special Weather Statement | TSA | Haskell, Latimer | 41 min |
| Sep 18, 3:40 PM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Sep 18, 4:03 PM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| Sep 18, 4:06 PM CDT | Special Weather Statement | TSA | Haskell | 24 min |
| Sep 18, 4:08 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 67 min |
| Sep 18, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 66 min |
| Sep 18, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 62 min |
| Sep 18, 5:08 PM CDT | Special Weather Statement | TSA | Pushmataha | 52 min |
| Sep 18, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 65 min |
| Sep 18, 5:28 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 62 min |
| Sep 18, 5:33 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 57 min |
| Sep 18, 5:42 PM CDT | Tornado Warning | TSA | Adair, Delaware | 48 min |
| Sep 18, 6:37 PM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 53 min |
| Sep 18, 6:56 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Sep 18, 6:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.